# SDR DL72S981406

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Closed
- Location: Service Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE IN CLIMB.  AIRCRAFT AIR TURN BACK TO ATL.  FOUND R-1 DOOR NOT FULLY STOWED IN FUSELAGE.  INSPECTED DOOR AND CHECKED FOR PROPER OPERATION, CLOSED DOOR.  CHKS OK.
